Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 16, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 7, 2014, 6:15 PM CDT for Red Willow County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2014, 6:15 PM CDT (23:15 UTC)
- Expired
- May 7, 2014, 7:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Red Willow County, NE
The radar
The Goodland radar (KGLD), 131 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
559
WUUS53 KGLD 072315
SVRGLD
NEC145-080000-
/O.NEW.KGLD.SV.W.0016.140507T2315Z-140508T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
615 PM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 700 PM CDT
* AT 613 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCCOOK...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN RED WILLOW COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
GOODLAND.
&&
LAT...LON 4009 10056 4016 10076 4017 10076 4035 10068
4035 10036
TIME...MOT...LOC 2315Z 205DEG 18KT 4021 10061
HAIL...1.75IN
WIND...60MPH
$$
THEDE3 follow-up statements
102
WWUS53 KGLD 072323
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
523 PM MDT WED MAY 7 2014
NEC145-080000-
/O.CON.KGLD.SV.W.0016.000000T0000Z-140508T0000Z/
RED WILLOW NE-
623 PM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
RED WILLOW COUNTY UNTIL 700 PM CDT...
AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCCOOK...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN RED WILLOW COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
GOODLAND.
&&
LAT...LON 4022 10047 4025 10072 4035 10068 4035 10036
TIME...MOT...LOC 2323Z 205DEG 18KT 4026 10058
HAIL...1.25IN
WIND...60MPH
$$
THEDE657
WWUS53 KGLD 072336
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT WED MAY 7 2014
NEC145-080000-
/O.CON.KGLD.SV.W.0016.000000T0000Z-140508T0000Z/
RED WILLOW NE-
636 PM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
RED WILLOW COUNTY UNTIL 700 PM CDT...
AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF INDIANOLA...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN RED WILLOW COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
GOODLAND.
&&
LAT...LON 4028 10042 4035 10060 4035 10036
TIME...MOT...LOC 2336Z 225DEG 26KT 4034 10046
HAIL...1.00IN
WIND...60MPH
$$
THEDE543 WWUS53 KGLD 072344 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 544 PM MDT WED MAY 7 2014 NEC145-072354- /O.CAN.KGLD.SV.W.0016.000000T0000Z-140508T0000Z/ RED WILLOW NE- 644 PM CDT WED MAY 7 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RED WILLOW COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT. LAT...LON 4028 10042 4035 10060 4035 10036 TIME...MOT...LOC 2344Z 225DEG 26KT 4038 10041 $$ THEDE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 5:29 PM CDT, 46 minutes earlier.
Area forecast discussion, May 7, 5:29 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
429 PM MDT WED MAY 7 2014
.UPDATE...
ISSUED AT 426 PM MDT WED MAY 7 2014
UPDATED FORECAST TO EXPAND AREA OF SEVERE THUNDERSTORM WATCH.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 202 PM MDT WED MAY 7 2014
LATEST WV LOOP SHOWS A DEEP UPPER TROUGH WEST OF THE ROCKIES MOVING
EASTWARD. MODEL CONSENSUS IS FOR MID/UPPER LEVEL FLOW TO INCREASE
MARKEDLY OVER OUR AREA LATE THIS AFTERNOON AND EVENING. IN RESPONSE
TO THE APPROACHING TROUGH A RATHER QUICK EVOLUTION OF SURFACE
PRESSURE FIELDS IS UNDER WAY WITH SOME DISAGREEMENT IN THE POSITION
OF THE SURFACE LOW AND AN EAST TO WEST ORIENTED BOUNDARY ACROSS THE
FORECAST AREA. THIS WILL HAVE SIGNIFICANT IMPLICATIONS FOR FIRE
WEATHER...WIND...AND POTENTIAL FOR CONVECTION LATE THIS AFTERNOON
THROUGH THE EVENING.
CURRENT OBS INDICATE MUCH HIGHER DEW POINTS THAN ANTICIPATED SO FAR THIS
AFTERNOON AND THIS RAISES CONCERN FOR THE ANTICIPATED CRITICAL FIRE
WEATHER CONDITIONS. FOR NOW HAVE NOT MADE CHANGES TO EXISTING
HIGHLIGHTS AND WILL WAIT TO SEE HOW MUCH MIXING OCCURS LATER THIS
AFTERNOON. OTHER HAZARDS INCLUDE UNCERTAINTY WITH WIND ADVISORY FOR
SOUTHERN PORTIONS OF THE AREA LATER THIS AFTERNOON/EVENING THAT WILL
ALSO DEPEND ON MIXING. STRONG WINDS MAY BE CONFINED TO THE FAR
SOUTHERN PORTION OF THE FORECAST AREA BUT EVEN THIS THINKING MAY
BE TOO PESSIMISTIC GIVEN LATEST SHORT TERM GUIDANCE. THE BIGGEST
CONCERN IS WITH CONVECTION THAT SHOULD INCREASE SHORTLY.
INSTABILITY AND DEEP LAYER SHEAR ARE FAVORABLE FOR SUPERCELLS
CAPABLE OF LARGE HAIL AND DAMAGING WINDS...PRIMARILY ACROSS THE
NORTHWEST THROUGH AT ABOUT 03Z WITH DIMINISHING POPS AFTER.
A COLD FRONT WILL MOVE THROUGH LATE TONIGHT CAUSING A SHIFT IN WINDS
TO THE NORTHWEST WITH SPEEDS INCREASING TO 20-30 KNOTS. SOME
CONVECTION WILL BE POSSIBLE AGAIN LATE TOMORROW...PRIMARY IN THE FAR
SOUTHWEST NEAR THE STATIONARY BOUNDARY.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 135 PM MDT WED MAY 7 2014
TROUGH AXIS WILL BE MOVING EAST AND OUT OF THE AREA THURSDAY NIGHT
WITH PRECIPITATION CHANCES DIMINISHING. CLEARING SKIES AND LIGHT
WEST TO NORTHWEST WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE
UPPER 30S TO LOWER 40S...JUST ABOVE FROST ADVISORY CRITERIA.
WEAK SHORTWAVE TROUGH EMBEDDED IN THE ZONAL FLOW ON FRIDAY
AFTERNOON AND EVENING WILL BRING LOW CHANCES FOR RAIN
SHOWERS IN NORTHEAST COLORADO AND THE NEBRASKA BORDER AREA...BUT
WITH MUCAPE FORECAST TO BE ZERO DID NOT INCLUDE ANY MENTION OF
THUNDER. TEMPERATURES WILL BE NEAR NORMAL...WITH LOWS FRIDAY NIGHT
WELL ABOVE FROST CRITERIA.
ZONAL FLOW ALOFT CONTINUES THROUGH THE REMAINDER OF THE EXTENDED
PERIOD...WITH OCCASIONAL CHANCES FOR PRECIPITATION. BEST CHANCES
APPEAR TO BE BETWEEN SATURDAY NIGHT AND MONDAY WITH A BETTER
DEFINED SHORTWAVE TROUGH IN THE FLOW. THERE ARE SOME CONSIDERABLE
TIMING DIFFERENCES AMONG THE MODELS SO DID NOT GET TOO SPECIFIC.
THE COMBINATION OF CLOUDS AND COLD ADVECTION AT THE SURFACE WILL
RESULT IN BELOW NORMAL TEMPERATURES. MUCAPE IS NEAR ZERO OR VERY
LOW SO DO NOT HAVE ANY MENTION OF THUNDER UNTIL VERY LATE IN THE
PERIOD WHEN MODELS HINT AT SOME WEAK INSTABILITY. WET BULB ZERO
HEIGHTS SUGGEST A RAIN/SNOW MIX POSSIBLE SUNDAY AND MONDAY IN THE
HIGHER TERRAIN OF THE WESTERN FORECAST AREA...BUT NO ACCUMULATION
IS EXPECTED.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1142 AM MDT WED MAY 7 2014
VFR CONDITIONS ARE EXPECTED AT BOTH TERMINALS THROUGH THE PERIOD.
THE WIND FORECAST IS QUITE CHALLENGING AND MAY REQUIRE AMENDMENTS
THIS AFTERNOON. NORTHEASTERLY WINDS BEHIND A WEAK NEARLY
STATIONARY FRONT HAVE PERSISTED THROUGH THE MORNING BUT SHOULD
GRADUALLY TRANSITION TO SOUTHERLY AT GLD AS THE FRONT MOVES
NORTHWARD. WINDS COULD BECOME GUSTY THIS AFTERNOON...ESPECIALLY
AFTER 21Z LASTING INTO THE EARLY EVENING. AT KMCK WINDS ARE EXPECTED TO
REMAIN EASTERLY/NORTHEASTERLY THROUGH THE FIRST PART OF THE NIGHT.
AT BOTH TERMINALS A COLD FRONT WILL MOVE THROUGH LATE RESULTING IN
A SHIFT TO NORTHWESTERLY WINDS...WITH GUSTS 30-35 KNOTS
POSSIBLE...ESPECIALLY BY MID MORNING. THUNDERSTORMS WILL LIKELY
FORM NORTH OF THE BOUNDARY LATE THIS AFTERNOON AND EVENING. THE
GREATEST CHANCES WILL BE NORTHWEST OF BOTH TERMINALS.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...RED FLAG WARNING UNTIL 9 PM MDT /10 PM CDT/ THIS EVENING FOR
KSZ013>016-027>029-041-042.
WIND ADVISORY UNTIL 9 PM MDT /10 PM CDT/ THIS EVENING FOR
KSZ027>029-041-042.
CO...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ253-254.
WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR COZ092.
NE...NONE.
&&
UPDATE...LOCKHART
SHORT TERM...BRB
LONG TERM...024
AVIATION...BRBHazardous weather outlook, May 7, 11:39 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1039 AM MDT WED MAY 7 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081000- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1039 AM MDT WED MAY 7 2014 /1139 AM CDT WED MAY 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD SIGNIFICANT RED FLAG CONDITIONS ARE EXPECTED SOUTH OF A LENORA KANSAS TO FLAGLER COLORADO LINE...WITH WINDY CONDITIONS AND DRY AIR IN PLACE THIS AFTERNOON BEHIND A WARM FRONT LIFTING NORTH. WIND GUSTS COULD REACH 45 MPH ACROSS THE SOUTHERN PORTIONS OF THE AREA WHICH COULD CAUSE AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES ESPECIALLY NEAR OPEN FIELDS. ISOLATED THUNDERSTORMS MAY DEVELOP AS FAR SOUTH AS INTERSTATE 70 LATER THIS AFTERNOON AS THIS FRONT LIFTS NORTH. THUNDERSTORM ACTIVITY SHOULD THEN TRANSITION NORTHWARD AND INCREASE IN COVERAGE OVER NORTHEAST COLORADO AND SOUTHWEST NEBRASKA LATE THIS AFTERNOON THROUGH THIS EVENING. A FEW OF THESE STORM MAY BECOME SEVERE WITH GOLF BALL SIZE HAIL AND DAMAGING WINDS POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT ACROSS THE AREA. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. TEMPERATURES THURSDAY NIGHT MAY DROP INTO THE MIDDLE 30S OVER PARTS OF THE AREA...WITH FROST POSSIBLE AT SHELTERED LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 7, 5:25 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
425 PM MDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 5 N ST. FRANCIS 39.84N 101.80W
05/07/2014 E1.75 INCH CHEYENNE KS PUBLIC
RELAYED VIA TWITTER.
&&
JJMLocal storm report, May 7, 5:27 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
427 PM MDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL 13 NW ST. FRANCIS 39.90N 101.97W
05/07/2014 M1.00 INCH CHEYENNE KS TRAINED SPOTTER
&&
BRBLocal storm report, May 7, 5:31 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
431 PM MDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 8 NW ST. FRANCIS 39.85N 101.91W
05/07/2014 M1.25 INCH CHEYENNE KS NWS EMPLOYEE
MOSTLY QUARTER SIZE HAIL BUT A FEW HALF DOLLAR SIZE
STONES. INTERSECTION OF COUNTY ROAD S AND COUNTY ROAD 7.
TIME ESTIMATED BY RADAR.
&&
BRBLocal storm report, May 7, 5:37 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
437 PM MDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 10 NNW LUDELL 39.98N 101.06W
05/07/2014 M1.00 INCH RAWLINS KS TRAINED SPOTTER
&&
JJMLocal storm report, May 7, 5:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM MDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 5 E HAIGLER 40.03N 101.84W
05/07/2014 M1.00 INCH DUNDY NE NWS EMPLOYEE
&&
JJMLocal storm report, May 7, 6:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
515 PM MDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL MCCOOK 40.20N 100.62W
05/07/2014 M1.25 INCH RED WILLOW NE PUBLIC
&&
BRBThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 4:40 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 65 min |
| May 7, 5:07 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock | 53 min |
| May 7, 5:13 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 62 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.